# SDR USAA2011010390013

- Difficulty date: December 15, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON AFT LOWER CORNER FITTING OF L-1 DOOR AT FR20, S23L.  REPLACED AFT LOWER CORNER FITTING OF L-1 DOOR AT FR20, S23L IAW A320 SRM 51-72-11.
